Quarterly (spring, summer, fall, winter)
176 pp. per issue
7 x 10
ISSN
1063-6560
E-ISSN
1530-9304
2014 Impact factor:
2.37

Evolutionary Computation

Summer 1996, Vol. 4, No. 2, Pages 195-205
(doi: 10.1162/evco.1996.4.2.195)
© 1996 by the Massachusetts Institute of Technology
How Mutation and Selection Solve Long-Path Problems in Polynomial Expected Time
Article PDF (565.41 KB)
Abstract

It is shown by means of Markov chain analysis that unimodal binary long-path problems can be solved by mutation and elitist selection in a polynomially bounded number of trials on average.